I have been on lupron for 6 days- I have a splitting headache- almost like a migraine. Is this a side-effect? I felt great until yesterday. Tylenol just is not taking care of it but I am afraid to try anything else.
I just wanted to let you know I have been on Lupron for about 2wks.. and I have had a dull headache everyday for about a little over a week. I don't have any suggestions... as I have not found a way to "get rid of it"...but just wanted to let you know, your not alone.
Did you try extra strength? That worked for me. If it's not enough, talk to your RE and see what he suggests. The headaches are normal though. Mine started a few days in. Now I'm 14 weeks and STILL have a headache almost every day. Small price to pay :-)
When I started Lupron, I had severe headaches as well and the only thing I could take was tylenol (which pre-fertility treatments & pregnancy, I was a dedicated excedrin user!). I asked my doctor about it and he said it was normal (something like it was hormone related, can't remember exact words) and given a few days, they would go away. Thankfully, they did.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.